Journal article icon

Journal article

THE MEAN TYPE IA SUPERNOVA SPECTRUM OVER THE PAST NINE GIGAYEARS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0004-637X/693/2/L76

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL LETTERS More from this journal
Volume:
693
Issue:
2
Pages:
L76-L80
Publication date:
2009-03-10
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Keywords:
Pubs id:
pubs:17193
UUID:
uuid:ca50ba70-26dd-43bf-921d-0a32900328a2
Local pid:
pubs:17193
Source identifiers:
17193
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP